I had a medical abortion two weeks ago My bleeding

Patient

Q: I had a medical abortion two weeks ago. My bleeding changes daily and has started bad again. I am getting really sore with the pads am i able to use tampons now? Also i had the implant put in. could this be causing more bleeding?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My daughter has been having a cough last 2 days now she says her throat and ear hurts

Q: For the past few days if I sit for too long, I have a desk job, I feel mild discomfort in the perineal area. No probl...

Q: Hi there, I hade surgery for Hydrocephalus just over 4 weeks ago. I have a VP shunt. Surgery went well, I have had m...

Q: I did a flip turn sinus flush with saline to get rid of sinus odor. Now my ear is bothering me even though i didn't ...

Q: What to take if you dont want to be pregnant and your period hasn't come for a month

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews